# SDR SWIA201438037

- Difficulty date: May 18, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD FLOORBEAM ANGLES AT BS 280, LBL 9 CRACKED.  C-CHECK, R & R INBD AND OTBD FLOORBEAM ANGLES IAW REO AND SRM.
